| Model Number |
1804225-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, a percutaneous coronary intervention was performed on the 1st diagonal coronary artery, 99% stenosed lesion.The 2.25x8mm skypoint stent delivery system was unable to advance, and was difficult to remove, both due to the patients anatomy.The procedure was completed using a non-abbott stent delivery system.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided regarding this issue.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.